Next Article in Journal
Asymptotic Behavior for a Coupled Petrovsky–Petrovsky System with Infinite Memories
Next Article in Special Issue
An Inverse Sturm–Liouville-Type Problem with Constant Delay and Non-Zero Initial Function
Previous Article in Journal
Treatment Benefit and Treatment Harm Rates with Nonignorable Missing Covariate, Endpoint, or Treatment
Previous Article in Special Issue
Spectrum of One-Dimensional Potential Perturbed by a Small Convolution Operator: General Structure
 
 

Order Article Reprints

Journal: Mathematics, 2023
Volume: 11
Number: 4458

Article: Spectral, Scattering and Dynamics: Gelfand–Levitan–Marchenko–Krein Equations
Authors: by Sergey Kabanikhin, Maxim Shishlenin, Nikita Novikov and Nikita Prokhoshin
Link: https://www.mdpi.com/2227-7390/11/21/4458

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop